It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 102 for birth control blood clot. (0.023 seconds)


... for the last 6 years. I stopped taking my birth control pill in June, as I am TTC. I stopped at the end of a pack and experienced the normal withdrawal bleed as I always have. Now... ... (0 replies)
... I started taking tri sprintec about 11 months ago. I know that birth control can cause spider veins but i dont know to this extent. ... (0 replies)
... I've been reading about Yaz, a birth control product from Bayer because I have a daughter. I'm alarmed about this product and I urge anyone who is thinking of using this product to carefully reconsider. ... (0 replies)

... In October of 2008 I to suffered a Blood clot in my right lung, the size of a lemon. After being on seasonique for 3 months. I had been on other types of monthly birth control before off and on through my adult life. And never had an issue. the Drs. said i was soooo lucky. ... (7 replies)
... I have been on Yasmin now for about 10 months. In November I was having sever pain in my left lung, and the doctors told me that I had pleurisy. It took about three weeks to go away. Two weeks ago, the exact pain started on my right sight. After being mis diagnosed by about 6 Doctors in November, I was finally seen by a Doctor in the E.R. that decided to do a CT scan. ... (3 replies)
... Hi, I had foot surgery in December of last year and was just diagnosed with a blood clot in my popliteal artery. I too was on Yasmin for my extra heavy periods, and the Dr. thinks that is what started the blood clot. ... (3 replies)
... I read somewhere that the cases of blood clots in patients on Yasmin has been on the increase but that the FDA has not recalled the medicine. ... (3 replies)
... Hi, I don't know about the spot so I can only advise you to be careful. I too get migraines and went on birth control pills. ... (1 replies)
... no, if you have a history of blood clots then you should not be taking any pill that contains ethinyl estradiol, which Yasmin has. ... (1 replies)
... t in one of your limbs, there are also pulmanary embolisums which are blood clots in the lungs, those cause shortness of breath and chest pain, and a stroke is a blood clot in the brain, so you could have slurred speech, lose control of you limbs, have a droopy one slide of your face, forget how to talk. ... (2 replies)
... surgery at a very young age. Now in my thirties, a PA in my dermatologist office presribed YAZ for me as a solution to acne, moods and heavy periods. She ran no blood tests, but gave me a sample and prescription. I ended up developing a severe blood clot and pulmonary embolism, which had me hospitalized for over a week. ... (0 replies)
... I think there is a risk of blood clot if you use birth control pills and smoke. ... (5 replies)
... (7 replies)
... took them for one month and I got sick for at least 2 weeks while taking them. I was laying around in bed and I made myself paranoid that I could be at risk for blood clots. ... (7 replies)
... It's so funny you should post about this, because I did the other day on the exact same type of thing! I can't take BC pills because of a blood clot from taking them, so I'm in the same boat! Someone responded to my post about an IUD, so maybe this could be an option for you and your doctor to discuss. ... (1 replies)
... I am looking to see what others out there are happy with who cannot take hormonal birth control pills. I got a massive blood clot in my leg this past Christmas Eve because of birth control pills, and am not able to use them ever again. ... (6 replies)
... I think it's very possible that some tissue came along with the menstrual blood and caused the clot to look that way. That is very typical for someone who is on the pill. But also, something like a polyp would cause pretty big clots as well. ... (5 replies)
... it not only had a blood clot, but also had something on else that looked more like maybe tissue? ... (5 replies)
... i guess i am just hyper sensitive to the pill. i was wondering if it were more of an allergic reaction. when i was on ortho lo i'd get rashes on my hand that went away when i went off of them. i do have atopy so i'm sure that factors in somewhere (7 replies)
... i've been on the pill for less tahn two months and already I've thought I had a blood clot like 10 times! I am super paranoid. I also had some difficulty breathing the first month I was on it, but the doctors couldn't figure out why. ... (7 replies)


Associated Tags: tri sprintec

Pages: 1 2 3 4 5

All times are GMT -7. The time now is 05:51 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!